# SDR SWAA2016122010699

- Difficulty date: December 18, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 40,674 hours, 18,925 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 114A4104
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, RED NOSE GEAR LIGHT ON FORWARD PANEL AND GREEN NOSE GEAR LIGHT ON OVERHEAD PANEL FLASHED THROUGHOUT THE FLIGHT AT THE SAME TIME. PLANE ACCELERATED TO 300 IN THE CLIMBOUT.  R&R NOSE LANDING GEAR DOWN SENSOR S0853 IAW AMM.
